# SDR IXXA2024052900401

- Difficulty date: May 29, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 101,456 hours, 32,279 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Corroded
- Location: Lt Nr 4 Slat
- Component: Slat, Boeing
- Component part number: 114T410441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SLAT CORRODED LOWER SIDE OF WEDGE.
